View Single Post
Old 08-15-2003, 08:50 AM   #5
PureJoy PureJoy is offline
Junior Member
 
Join Date: Aug 2003
Posts: 23
PureJoy HB User
Post

Yes, I have had this discharge before...while on Depo, and it was one of the reasons that I stopped using it. When I wasn't bleeding, I was having the brown discharge. I went to my doctor about a few times, and he constantly reassured me that it is blood.

One of the reasons you are experiencing this could be that you are not consistent with your shot. Also, it could be just because Depo is unstable like that. Just because you didn't experience this before, doesn't mean anything with Depo unfortunately. It seemed to me that with each shot my side effects changed. The first shot I had no period for the entire 3 months, the second shot I spotted the entire 3 months and gained 65 pounds, and the last shot I spotted and was dizzy and sick!

Brown discharge signals blood. The blood is old, it sits inside for a bit, mixes with discharge, then comes out looking funky. But you are fine. Don't panic.

I would suggest that you change your birth control method. Depo is very dangerous, and the side effects are horrible. Or if you decide to stay on it, you should be very consistent with the shots.

Hope this helps. You'll be fine!